# SDR WX0A2015121100307

- Difficulty date: October 22, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Sta 1282
- Part time: 57,656 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT BS 1282.
